# SDR AALA201709059024

- Difficulty date: September 2, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,089 hours, 29,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2562
- Condition: Leaking
- Location: Aft Pax Door
- Part time: 55,346 hours, 20,851 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY PASSENGER DOOR 832 HAS AN AIR LEAK ON DAMPER.  REPLACED DOOR DAMPER CYLINDER IAW AMM 52-13-14-400-001-B.
